MathSciNet Relay Station
MathSciNet bibliographic data
MR176040 (31 #316) 30.20
Tomić, M. Sur un théorème de H. Bohr. (French) Math. Scand. 11 1962 103–106.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement